# SDR HALA0700304

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 18,061 hours, 3,483 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 6329
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING ETOPS 1 CHECK FOUND L ENG FIRE LP 1 EICAS MESSAGE ILLUMINATED.  REPLACED LT ENG FIRE DET CARD (M681), OPS CHECK OK IAW AMM 26-12-000.
